DVT deep vein thrombosis forum

       Home    [<< Prev] 1 2 3

number of replies (58) - Page 3 of 3
Re: Skin Lump at Injection Site
Reply #40 by stacey ann
Posted: November 25, 2010 at 18:39
my injection is for the HCG program..i've taken the injections in both my legs (front thigh actually)and its been a week now and the bumps are still there.i just wanted to know if they were harmful and if they will eventually go away...
19029
Re: Skin Lump at Injection Site
Reply #41 by stacey ann
Posted: November 29, 2010 at 20:31
i needed an answer for my question on the lumps under my skin from the injections..pleas help
19097
Re: Skin Lump at Injection Site
Reply #42 by Claire
Posted: November 30, 2010 at 23:13
I can only comment on the lovenox shots, but yes, I used to get little bumps after I'd given
myself the shots in my stomach and they took forever to go away, as did the bruises.
IMHO I don't think you've anything to worry about.
What is the HCG program ?
19115
Re: Skin Lump at Injection Site
Reply #43 by Lynda
Posted: December 8, 2010 at 14:45
Was taken off Coumadin for a stent procedure in popliteal veins, injected Lovenox for 5 days. All of my pelvic bruising is now gone except for the hematoma. It is red and bruised looking. By reading all of the above emails, it comforts me that this is normal. Glad to know that there are so many other people who are battling clots, stents, post thrombotic syndrome and all of the other fun stuff associated.
19272
Re: Skin Lump at Injection Site
Reply #44 by judi
Posted: February 1, 2011 at 23:35
Now that I know many people get the lumps, bruises and pain from the lovenox injections are there any solutions to shrink the lumps, lose the bruises and disconfort.
20046
Re: Skin Lump at Injection Site
Reply #45 by Lesley
Posted: December 1, 2011 at 09:29
I have been on Lovenox for 4 months now. I have just has a serious bout of dvts and arterial thrombosis in my arm needing emergency surgery. History of CVT, DVT and PE. I am getting extremely worried, I have an area on my stomach to the left and below my belly button approx 5 inches long by 4 inches wide that is a massive bruise, but the scary part is the enormous mass that is the same size, and feels at least 2 inches deep. It is warm to the touch compared to the rest of my stomach. It is extremely painful. I have a large belly and welt with almost every injection, but this is the worst That I have ever had. I have a low grade fever, but I also have a sore throat, some congestion and a cough. Please advise if you have had these Jumbo Masses.

One thing to add to when injecting the lovenox that I was told by my doctor was to inject slowly....
23154
Re: Skin Lump at Injection Site
Reply #46 by mary
Posted: December 28, 2011 at 17:32
Hello...after back to back foot surgery with cast wearing I HAD to take Lovenox to prevent bloodclots. I think my foot Dr. should have told me to do more research and not make it seem like no big deal!!!! I have one 1/2 lump close to the surface that is sore and red. I've had this for 3-4 weeks now. Thank goodness it is in a location that doesn't rub a waist band etc. After reading other people's experiences on-line I feel a bit better but...was wondering if I had a cyst or boil!!! I'm sooo sick of Dr. appts. I'm just going to keep an eye on the lump and do the warm compresses. Any feedback of a similar condition is greatly appreciated!!!! Thanks!
23396
Re: Skin Lump at Injection Site
Reply #47 by Sian
Posted: January 26, 2012 at 20:37
I am having DVT injections in the stomach. The past ones have been ok and left very little bruising. But the one done today by the nurse has left an orange size mass. It is painful to touch,red and bruised. Why has this happened?
23792
Re: Skin Lump at Injection Site
Reply #48 by Leigh
Posted: February 7, 2012 at 23:41
I have been on Coumadin therapy for going on 19 years for a stroke
caused by a lupus antibody and last November I was scheduled for a heart
catherization so my cardiologist put me on Lovenox prior to the
procedure, 2 injections for 4 days. I alternated the sites but the last
two were painful and I even have what feels just like a marble under the
skin and it still very tender almost 3 months later. Is this normal and
is it anything I should be concerned about?
23918
Re: Skin Lump at Injection Site
Reply #49 by Robbin
Posted: March 26, 2012 at 04:26
I was injecting herprin in my stomach for 2 weeks and developed some really big
lumps! Entire stomach is bruised. I haven't injected in 10 days went on warfrin. I
had a CAT scan because of severe stabbing pain and it turned out to be large
hemotomas. So ready to feel normal again!
24388
Re: Skin Lump at Injection Site
Reply #50 by Tiger
Posted: May 19, 2012
I have just started to give myself intramuscular injections of cyclzine 3 x a day AND lack confidence. I am worried that the only site I can safely administer the im injection is my thighs and they are starting to look like a pin cushion. My husband just injected into my bottom, but instead of sticking the needle in quickly with a dart motion and then slowly pushing in. he sort of pushed/plunged the the tip of the needle in and found resistance at first + it was very painful. He aspirated to check no blood came up and the pushed the medicine in slowly, It hurt more than usual and then bled at lot and started to form a small lump which went down after massaging for a while. Does this mean the medicine has not been injected into the muscle and therefore will not be as affective??? Please help
24960
Re: Skin Lump at Injection Site
Reply #51 by Monica
Posted: July 8, 2012 at 04:17
This board has made me feel so much
better! Thank you all for sharing
information.

I have a blood clotting issue and
recently had surgery. Had to go off
the Coumadin for five days and
switch to Lovenox injections. The
bruises on my stomach are massive.

To top things off I have two very
large lumps about 2 inches from my
belly button. Both are about the
size of a peach pit. It's been 2
weeks. I hope they go away soon!
25475
Re: Skin Lump at Injection Site
Reply #52 by JB
Posted: July 9, 2012 at 22:00
so glad i found this site! i just read all the posts from the beginning and it is
wonderful to know i am not alone.
I've had these little bumps that seem to take forever to go away also!
i have a history of DVT and PEs but was only on coumidin for 6 months.
i was initially hospitalized and on heparin, lovenox then the coumidin.
i am currently taking the lovenox bc of the history bc i was going through fertility
treatments and now i am pregnant! so needless to say, injections in the stomach are
scary to me too! i'm 14 wks but worry what to do when i show more and have less
area to inject into. also i wasn't told to do love handle area or to stay 2inches away
from belly button, so i am glad to learn this from you all and a video i found! now
i'll have more areas to use! i was only going to the left and right sides below the
belly button and with the lumps and bruisings its made it more and more difficult
to find an area! thank you so much for all your help, everyone was very informative!
thank you and good luck to you all!! :)
25494
Re: Skin Lump at Injection Site
Reply #53 by Jennifer Williams
Posted: September 1, 2012 at 15:03
I have been on Lovenox for about 5 years now and have to take this forever..I have a HUGE lump..golfball size and its hot and red and sore. I have experienced smaller lumps, that is normal, but I have never had something like this..can someone help with some answers?!? I take 215mg a day at one time..if that helps...thanks!
26135
Re: Skin Lump at Injection Site
Reply #54 by jimmy uk
Posted: October 23, 2012 at 12:48
DVT after leg bypass op, badly bruised stomach and lumps under skin. 95% loss of use in both shoulders, Stage 4 Chronic kidney disease...think I need a holiday on a nice sandy beach. Knowing my luck a shark would get me he he
26685
Re: Skin Lump at Injection Site
Reply #55 by Rhondag812
Posted: November 25, 2013 at 20:49
I had an injection on Feb 1, 2013 and it has gotten bigger with each passing month, it's sore to the touch, it was a shot of penicillin for pneumonia, what is happening and what can I do?
28223
Re: Skin Lump at Injection Site
Reply #56 by Lisa
Posted: February 3, 2014 at 21:03
I thought I was in serious trouble, until I read all your post. Thank you, all. I'm glad that they will go away....until then...I hurt...I itch...I wear loose clothing.
28673
Re: Skin Lump at Injection Site
Reply #57 by Karen
Posted: March 6, 2014 at 10:53
I keep getting lumps on my stomach after injecting the fragmin and don't know what to do. I feel like I'm running out of room and have to take Fragmin for the rest of my life. Any suggestions that work? I would like to share the fact that my bruises aren't as bad as they used to be because I was taking my shot at 6:00 a.m. and then hopping into a hot shower. I was black and blue all over my stomach until I read somewhere that you should not take a hot shower before or after your injection because the hot opens up your capillaries and causes the spread of the blood. Now, I changed my time for the shot but am really getting lots of lumps. Please help with suggestions.
Thank you.
29037
Re: Skin Lump at Injection Site
Reply #58 by kathy
Posted: October 21, 2014 at 14:30
Reply to #45 the fever is a worry my
understanding is that you probably have an
infection please check with dr. Asap, also with
the heat on bruise site. I have a bruise that is
8" x 7" with lump and is hot and was told i had
infection.
30659
   [<< Prev] 1 2 3
Reply to this topic    or     Start New Topic

Your Name:
Reply Subject: Re: Skin Lump at Injection Site
Comments:
(You may enter up to 3001 characters)

characters left

Type the characters shown in the image for verification 2: